MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number NM-3138-55
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 12/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patients lead extension protruded through the skin at the implantable pulse generator (ipg) site.The physician did not want to risk an infection; therefore, the patient underwent an explant procedure to remove the dbs system.The explanted devices will not be returned as the local representative was not present for the procedure to retrieve them.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred in (b)(6) 2021 additional suspect medical device component involved in the event: product family: dbs-ipg-pc upn: m365db14080 model: db-1408 serial: (b)(6) batch: 203511 udi: (b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient's lead extension protruded through the skin at the implantable pulse generator (ipg) site.The physician did not want to risk an infection therefore; the patient underwent an explant procedure to remove the dbs system.The explanted devices will not be returned as the local representative was not present for the procedure to retrieve them.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred in december 2021 additional suspect medical device component involved in the event: product family: dbs-ipg-pc upn: m365db14080, model: db-1408, serial: (b)(6), batch: 203511, udi: (b)(4).

Brand Name
NA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23751532
Report Number3006630150-2025-11277
Device Sequence Number5892713
Product Code PJS
UDI-Device Identifier08714729820765
UDI-Public(01)08714729820765(17)230916(10)7092559
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/16/2023
Device Model NumberNM-3138-55
Device Catalogue NumberNM-3138-55
Device Lot Number7092559
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date02/16/2026
Date Device Manufactured09/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale